# SDR CALA0400147

- Difficulty date: February 21, 2004
- Submitted: February 23, 2004
- Operation: Air carrier
- Aircraft: N14347
- Make and model: Boeing 7373T0
- Aircraft serial: 23585
- Aircraft time: 49,642 hours, 26,094 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545767130
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN DENTED AT BS 400 BETWEEN S17L AND S18L.  REPAIRED IAW ECRA 5331-01139.
